# SDR UPS08852098

- Difficulty date: April 11, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,122 hours, 26,618 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fs 1580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CARGO COMPT STA 1580 RT SIDEWALL STRUCTURE FRAME IS BENT 10" ABOVE CUSP.  REMOVED FRAME SECTION FABRICATED FRAME SECTION AND 2 SPLICES.  INSTALLED FRAME SECTION AND 2 SPLICES.
